# SDR Y2GR2016FA0000356

- Difficulty date: August 4, 2016
- Submitted: August 4, 2016
- Operation: General aviation
- Aircraft: N2462T
- Make and model: Cessna 172R
- Aircraft serial: 17280834
- Aircraft time: 891 hours
- Engine: Lyc IO360L2A
- Engine time: 2,867 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21104
- Condition: Cracked
- Location: Engine
- Part time: 891 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PN: 05K21104, CYLINDER CRACKED AROUND EXHAUST PORT.  THIS IS THE 5TH CYLINDER WE ARE AWARE OF WITH THIS TYPE OF CRACK.
